The descent set and connectivity set of a permutation.

Stanley, Richard P.

Journal of Integer Sequences [electronic only] (2005)

  • Volume: 8, Issue: 3, page Article 05.3.8, 9 p., electronic only-Article 05.3.8, 9 p., electronic only
  • ISSN: 1530-7638

How to cite

top

Stanley, Richard P.. "The descent set and connectivity set of a permutation.." Journal of Integer Sequences [electronic only] 8.3 (2005): Article 05.3.8, 9 p., electronic only-Article 05.3.8, 9 p., electronic only. <http://eudml.org/doc/52852>.

@article{Stanley2005,
author = {Stanley, Richard P.},
journal = {Journal of Integer Sequences [electronic only]},
keywords = {statistic; multiset; -analogue; -analogue},
language = {eng},
number = {3},
pages = {Article 05.3.8, 9 p., electronic only-Article 05.3.8, 9 p., electronic only},
publisher = {School of Computer Science, University of Waterloo, Waterloo},
title = {The descent set and connectivity set of a permutation.},
url = {http://eudml.org/doc/52852},
volume = {8},
year = {2005},
}

TY - JOUR
AU - Stanley, Richard P.
TI - The descent set and connectivity set of a permutation.
JO - Journal of Integer Sequences [electronic only]
PY - 2005
PB - School of Computer Science, University of Waterloo, Waterloo
VL - 8
IS - 3
SP - Article 05.3.8, 9 p., electronic only
EP - Article 05.3.8, 9 p., electronic only
LA - eng
KW - statistic; multiset; -analogue; -analogue
UR - http://eudml.org/doc/52852
ER -

NotesEmbed ?

top

You must be logged in to post comments.